RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 3, Pages 217–264 (Mi tvp4934)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit Theorems for Markov Processes

A. V. Skorokhod

Kiev

Abstract: General theorems obtained in [1] are used to obtain concrete results for Markov processes. These results are formulated in terms of infinitesimal operators of Markov processes (see [13]). It is proved, with some general assumptions made, that the convergence of initial distributions and infinitesimal operators of processes is entailed with the convergence of distributions of $\mathrm J_1$-continuous functionals of these processes (see [1]).

Full text: PDF file (4521 kB)

English version:
Theory of Probability and its Applications, 1958, 3:3, 202–246

Received: 03.03.1958

Citation: A. V. Skorokhod, “Limit Theorems for Markov Processes”, Teor. Veroyatnost. i Primenen., 3:3 (1958), 217–264; Theory Probab. Appl., 3:3 (1958), 202–246

Citation in format AMSBIB
\Bibitem{Sko58}
\by A.~V.~Skorokhod
\paper Limit Theorems for Markov Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 3
\pages 217--264
\mathnet{http://mi.mathnet.ru/tvp4934}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 3
\pages 202--246
\crossref{https://doi.org/10.1137/1103021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4934
  • http://mi.mathnet.ru/eng/tvp/v3/i3/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Silvestrov, “Convergence in skorokhod $J$-topology for compositions of stochastic processes”, Theory Stoch. Process., 14(30):1 (2008), 126–143  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:91
    Full text:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020